• Image 1

100 Ibuprofen Packs with 2 Tablets

$18.99

Product Description

 

 

100 Ibuprofen Packs with 2 Tablets

No. FAIB CS

Great deal on portable pain and cold relief tablets. Use for temporary relief of aches, pains, headaches, pains associated with the common cold, toothache, muscular aches, backache, menstrual cramps, arthritis, and for the reduction of fever. These Ibuprofen packets are great to carry around in purses, wallets, survival (first aid) kits, the glove box, or even in pockets. Active Ingredient: Ibuprofen 200 mg.

Product Reviews

Write Review

This product hasn't received any reviews yet. Be the first to review this product!

Quantity:
SKU:
FAIB CS
Weight:
1.00 LBS
Shipping:
Free Shipping